SafrelAllergy Relief Medicine (600 Minitabs) Diphenhydramine HCl 25 mg | Compare to Active Ingredient of Benadryl® Allergy Antihistamine Tablets | for Seasonal or Indoor & Outdoor Allergies
4.8/5
Product ID: 685582866
Secure Transaction
Frequently Bought Together
Description
SafrelAllergy Relief Medicine (600 Minitabs) Diphenhydramine HCl 25 mg | Compare to Active Ingredient of Benadryl® Allergy Antihistamine Tablets | for Seasonal or Indoor & Outdoor Allergies
Common Questions
Trustpilot
TrustScore 4.5 | 7,300+ reviews
Yusuf A.
Fantastic experience overall. Will recommend to friends and family.
1 month ago
Ravi S.
I loved the variety of products available. Will definitely shop again.